Panadol Rapid Caplets 20

Be the first to review this product

NZ$13.40

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Panadol Rapid Caplets 20

Panadol Rapid(paracetamol) caplets are used for the fast, effective temporary relief of pain and discomfort associated with headache, tension headache and cold & flu symptoms. Panadol Rapid (paracetamol) caplets are also useful in migraine, muscular aches, arthritis/osteoarthritis, backache and period pain. Panadol Rapid (paracetamol) caplets help reduce fever and are suitable for people with stomach ulcers, breastfeeding mothers andï¾ asthmatics sensitive to aspirin and NSAIDS (non-steroidal anti-inflammatory drugs).

Panadol Rapid caplets are absorbed twice as fast as regular Panadol tablets giving you rapid relief from pain while it's still gentle on the stomach.

Classification General Sale
Active Ingredient

Panadol Rapid contains: Paracetamol 500mg

Dosage

The dose of Panadol Rapid caplets are as follows:

Adults and children over 12 years: Take 2 caplets every 4 - 6 hours as required

Maximum 8 Panadol Rapid caplets in 24 hours

Not suitable for children under 12 years

Contra Indications

Do not use Panadol Rapid (paracetamol) caplets if using other medicines containing paracetamol or acetaminophen.

Do not use Panadol Rapid (paracetamol) caplets if you are affected by hypersensitivity to any ingredient.

If you suffer from or have a history of renal (kidney) or hepatic (liver) impairment you should talk to your doctor or pharmacist before taking Panadol Rapid (paracetamol) caplets.

Reactions

Adverse reactions to Panadol Rapid (paracetamol) caplets are rare however hypersensitivity including skin rashes may occur.

Patient Info Panadol Rapid caplets contain Potassium sorbate. Panadol Rapid caplets do not contain gluten, lactose or sugar.
Warning Panadol Rapid caplets are for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use without medical supervision may be harmful.
Other Info Paracetamol and acetaminophen are different names for the same medicine.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.